# SDR IPXA2025071911037

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 64,016 hours, 17,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Handler Error
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L-1 DOOR WAS ACTIVATED TO THE EMERGENCY POSITION BY GROUND LOAD CREW SERVICED DOOR ASSIST BOTTLE FOR L-1 DOOR IAW AMM 12-25-04-600-801. OK FOR SERVICE PLACARD REMOVED THIS CLOSES T3F18E0072JY8
